RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2003, Volume 9, Issue 2, Pages 57–98 (Mi fpm726)  

Normality-type properties and covariant functors

A. P. Kombarov

M. V. Lomonosov Moscow State University

Abstract: Topological properties similar to normality are considered in subspaces of products and powers of topological spaces, of spaces of closed subsets, and of spaces having the form $\mathcal{F}(X)$, where $\mathcal{F}$ is a normal functor.

Full text: PDF file (420 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 131:4, 5738–5764

Bibliographic databases:

UDC: 515.12

Citation: A. P. Kombarov, “Normality-type properties and covariant functors”, Fundam. Prikl. Mat., 9:2 (2003), 57–98; J. Math. Sci., 131:4 (2005), 5738–5764

Citation in format AMSBIB
\Bibitem{Kom03}
\by A.~P.~Kombarov
\paper Normality-type properties and covariant functors
\jour Fundam. Prikl. Mat.
\yr 2003
\vol 9
\issue 2
\pages 57--98
\mathnet{http://mi.mathnet.ru/fpm726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2056624}
\zmath{https://zbmath.org/?q=an:1068.22009}
\elib{http://elibrary.ru/item.asp?id=9068265}
\transl
\jour J. Math. Sci.
\yr 2005
\vol 131
\issue 4
\pages 5738--5764
\crossref{https://doi.org/10.1007/s10958-005-0444-0}
\elib{http://elibrary.ru/item.asp?id=14137467}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27644520852}


Linking options:
  • http://mi.mathnet.ru/eng/fpm726
  • http://mi.mathnet.ru/eng/fpm/v9/i2/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:182
    Full text:68
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020